MAUDE Adverse Event Report: SURETEX LIMITED SKYN ELITE LARGE CONDOM 12CT WM

SURETEX LIMITED SKYN ELITE LARGE CONDOM 12CT WM
Model Number 7412
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
Referred by the consumer product safety commission of the united states of america.On (b)(6) 2022, me, (b)(6) and my wife were having intercourse, when the condom broke.The condom broke, at the tip, while ejaculating, inside of my wife.Because the condom broke, while ejaculating, inside of my wife, there is a good chance that my wife will have an unplanned pregnancy.I consider a product that breaks, such as condom, to be a defective product, no matter whether the defect was intentional or not.This defective condom was a lifestyles skyn, synthetic polyisoprene condom.The condom's package states descriptive details such as elite large, elite grand format, lot: 2107733116, exp: 2026-06-30, nom: 56mm, mfg/fab: thailand.I would like this organization to seek any and all remedies possible for this damaged product, that i relied on, to prevent an unplanned pregnancy.

Brand Name
SKYN ELITE LARGE CONDOM 12CT WM
Common Device Name
SKYN ELITE LARGE
Manufacturer (Section D)
SURETEX LIMITED
31/1 moo 4,suratthani-thakuap
tambon khao hua kwai
suratthani, amphur phunphin 84130
TH  84130
Manufacturer (Section G)
SURETEX LIMITED
31/1 moo 4, suratthani-thakuap
tambon khao hua kwai
suratthani, amphur phunphin 84130
TH   84130
Manufacturer Contact
niramol bunnuan
31/1 moo 4, suratthani-thakuap
tambon khao hua kwai
suratthani, amphur phunphin 84130
TH   84130
MDR Report Key15797217
Report Number3002808272-2022-00000
Device Sequence Number4649443
Product Code MOL
UDI-Device Identifier00070907274125
UDI-Public070907274125
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K171172
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date06/30/2026
Device Model Number7412
Device Catalogue NumberN/A
Device Lot Number2107733116
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2022
Initial Report FDA Received Date11/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale